Kodai Mathematical Journal

Sharp endpoint inequality for multilinear Littlewood-Paley operator

Lanzhe Liu

Full-text: Open access

Abstract

We establish a sharp inequality for multilinear Littlewood-Paley operator. As application, we obtain the weighted norm inequalities and $L\log L$ type endpoint estimate for the multilinear operator.

Article information

Source
Kodai Math. J., Volume 27, Number 2 (2004), 134-143.

Dates
First available in Project Euclid: 24 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1093351320

Digital Object Identifier
doi:10.2996/kmj/1093351320

Mathematical Reviews number (MathSciNet)
MR2069764

Zentralblatt MATH identifier
1069.42013

Citation

Liu, Lanzhe. Sharp endpoint inequality for multilinear Littlewood-Paley operator. Kodai Math. J. 27 (2004), no. 2, 134--143. doi:10.2996/kmj/1093351320. https://projecteuclid.org/euclid.kmj/1093351320


Export citation